# SDR YWBR2013061725111

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: 538944674
- Condition: Undertorqued
- Location: Thrust Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW IO-550-C ENGINE SN 1008500.  REMOVED ENGINE FROM SHIPPING CRATE AND PLACED IN ENGINE STAND.  UPON INSPECTION OF THE NEW ENGINE IT WAS NOTICED THE FRONT THRUST BEARING UPPER AND LOWER THROUGH BOLTS WERE NOT TORQUED.  THE NUTS WERE ONLY FINGER TIGHT AT MOST.  FACTORY INSPECTION PUTTY WAS PRESENT ON THE NUTS.  CONTACTED MFG SERVICE REPRESENTATIVE WITH WHAT WE HAD FOUND.  THEY REQUESTED WE RETURN THE ENGINE FOR EVALUATION.  THE ENGINE WILL BE REPLACED WITH A NEW IO-550-C.
